Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Canonical perturbation theory of Anosov systems, and regularity results for the Livsic cohomology equation


Authors: R. de la Llave, J. M. Marco and R. Moriyón
Journal: Bull. Amer. Math. Soc. 12 (1985), 91-94
MSC (1980): Primary 58F05, 58F15, 70H15
MathSciNet review: 766961
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58F05, 58F15, 70H15

Retrieve articles in all journals with MSC (1980): 58F05, 58F15, 70H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15298-X
PII: S 0273-0979(1985)15298-X